# SDR 304AW0004

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,834 hours, 31,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY ESCAPE LIGHTS ALONG SEAT BOTTOMS INOP.  ALSO AFT EMERGENCY FLASHLIGHT INOP.  REPLACED 1 FUSE ON BATTERY PACK LOCATED ON RIGHT AFT DOOR.  CABIN LIGHTS OP NORMAL.  REPLACED BATTERY IN FLASHLIGHT, OPS NORMAL.
